# SDR SWAA2013040114257

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,572 hours, 45,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654654965
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 767 BETWEEN, STR 27R.  REMOVED AND REPLACED FRAME IAW EA.
